# SDR C2XA11CL094

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 22,625 hours, 12,091 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M8353613008M
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLT 2056 THE CREW REPORTED THE BAG SMOKE LIGHT WOULD NOT EXTINGUISH.  MAINTENANCE REPLACED RELAY KO630.  OPERATIONAL CHECKS WERE GOOD.
